Skip to Content

Took .5mg clonazefam and developed severe headache. Is it okay to take fioricet 6 hrs later?

Responses (1)

Rajive Goel 2 Jul 2010

It needs to be monitored, checked it on the Interactions Checker and this was found:

clonazepam ↔ butalbital

Applies to: clonazepam, Fioricet (acetaminophen/butalbital/caffeine)

MONITOR: Barbiturates may increase the plasma clearance of clonazepam and thereby reduce its clinical effectiveness. Phenobarbital is the only barbiturate specifically implicated in this interaction. However, other barbiturates may behave in a similar fashion. Also, clonazepam may increase the effectiveness of barbiturates. A case of respiratory depression and coma has been reported in a patient receiving high doses of both clonazepam and amobarbital.

MANAGEMENT: If these drugs are used together, close observation for altered clonazepam and barbiturate effects is indicated.

Read more: https://www.drugs.com/interactions-check.php?drug_list=703-0,21-8571#ixzz0sWDTxjyb

You need to talk to your doc/pharmacist who prescribed the meds, hope this helps?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions